RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2011, Volume 11, Issue 4, Pages 63–68 (Mi vngu100)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient Conditions of Decidability of Boolean Algebras

M. N. Leontyeva

Novosibirsk State University

Abstract: In order to complete an investigation of decidability of Boolean algebras in terms of computability of a sequence of canonical ideals in this paper we present a proof of sufficiency of conditions obtained for Boolean algebras of every elementary characteristic.

Keywords: Boolean algebras, computable set, computable model, strongly computable model, $n$-computability, elementary charakteristic of Boolean algebra, Ershov–Tarski ideal, Frechet ideal.

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 195:6, 827–831

UDC: 510.5+510.6+512.563
Received: 26.06.2009

Citation: M. N. Leontyeva, “Sufficient Conditions of Decidability of Boolean Algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:4 (2011), 63–68; J. Math. Sci., 195:6 (2013), 827–831

Citation in format AMSBIB
\Bibitem{Leo11}
\by M.~N.~Leontyeva
\paper Sufficient Conditions of Decidability of Boolean Algebras
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2011
\vol 11
\issue 4
\pages 63--68
\mathnet{http://mi.mathnet.ru/vngu100}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 195
\issue 6
\pages 827--831
\crossref{https://doi.org/10.1007/s10958-013-1621-1}


Linking options:
  • http://mi.mathnet.ru/eng/vngu100
  • http://mi.mathnet.ru/eng/vngu/v11/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Leontieva, “Strong constructivizability of Boolean algebras of elementary characteristic $(\infty,0,0)$”, Algebra and Logic, 53:2 (2014), 119–132  mathnet  crossref  mathscinet  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:104
    Full text:47
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021